# SDR P5CA9600685

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AND101392005
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ON RIGHT BODY GEAR WHEELWELL PRESSURE DECK BS 1400 RBL 100.  REMOVED STIFFENER, PERFORMED HFEC INSPECTION OF AREA BELOW CRACK PER BOEING NDT MANUAL PART 6 51-00-00.  NO DEFECTS NOTED.  REPLACED STIFFENER  WITH NEW PART PER BOEING SRM 51-10-01.  MATERIAL IDENTIFICATION PER BOEING SRM 53-11-22, PAGE 143.
